MathSciNet Relay Station
MathSciNet bibliographic data
MR1697653 65Y20 (60H05 65C50 65D30)
Wasilkowski, G. W.; Woźniakowski, H. On the complexity of stochastic integration. Math. Comp. 70 (2001), no. 234, 685–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement